# SDR DXTA2022081167740

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N235QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6125
- Aircraft time: 3,296 hours, 1,874 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV DOOR: LAV DOOR IS JAMMED OPEN AND WILL NOT MOVE . DAMAGE INFLICTED ON DOOR RESCUING TRAPPED PASSENGER.   R/R REPAIRED LAV DOOR. NO FURTHER DEFECTS
